# SDR AALA20120201TUL06

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 58,528 hours, 36,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1510 CANT FRAME CRACKED ABOVE RIGHT LOWER TAIL CONE LATCH.  INSTALLED DOUBLER REPAIR PER SRM 53-01-00.
